# SDR AALA20151106001

- Difficulty date: November 5, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 60,118 hours, 7,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT P5 EMER LIGHT CONTROL PANEL SWITCH TURNED ON.  RT DOOR 4, 3 EXIT SIGN LIGHTS DID NOT COME ON, REFERENCE AMM 33-51-00 & WDM 33-51-11.  REMOVED & REINSTALLED DM33408P CONNECTOR.  TURNED ON COCKPIT P5 EMER LIGHT CONTROL PANEL SWITCH & RT DOOR 4, 3 EXIT SIGN LIGHTS CAME ON & OPERATION CHECKED OKAY.
